Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 17, 2016, 12:01 AM MDT for Grant County, Morton County, North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 12:01 AM MDT (06:01 UTC)
- Expired
- Jun 17, 2016, 1:00 AM MDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 63 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:00 AM MDT | TSTM WND GST 60 | 10 Nne Lark, ND | PEA SIZED TO ONE HALF INCH HAIL AND 0.75 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2745 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
109
WUUS53 KBIS 170601
SVRBIS
NDC037-059-170700-
/O.NEW.KBIS.SV.W.0048.160617T0601Z-160617T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
101 AM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 200 AM CDT/100 AM MDT/
* AT 101 AM CDT/1201 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES EAST OF HEART BUTTE DAM...OR 15 MILES SOUTHEAST OF GLEN
ULLIN... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ALMONT AROUND 130 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4654 10175 4669 10178 4691 10128 4654 10130
TIME...MOT...LOC 0601Z 242DEG 17KT 4662 10168
HAIL...1.00IN
WIND...60MPH
$$
JONES2 follow-up statements
313
WWUS53 KBIS 170637
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
137 AM CDT FRI JUN 17 2016
NDC037-059-170700-
/O.CON.KBIS.SV.W.0048.000000T0000Z-160617T0700Z/
GRANT ND-MORTON ND-
137 AM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR NORTH CENTRAL GRANT AND CENTRAL MORTON
COUNTIES...
AT 137 AM CDT/1237 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES SOUTHWEST OF FISH CREEK DAM...OR 23 MILES SOUTHWEST OF
MANDAN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL GRANT AND CENTRAL MORTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4654 10175 4669 10178 4691 10128 4654 10130
TIME...MOT...LOC 0637Z 258DEG 22KT 4664 10132
HAIL...1.00IN
WIND...60MPH
$$
JONES489
WWUS53 KBIS 170647
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
147 AM CDT FRI JUN 17 2016
NDC037-059-170700-
/O.CON.KBIS.SV.W.0048.000000T0000Z-160617T0700Z/
GRANT ND-MORTON ND-
147 AM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR NORTH CENTRAL GRANT AND CENTRAL MORTON
COUNTIES...
AT 147 AM CDT/1247 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES EAST OF HEART BUTTE DAM...OR 14 MILES NORTHEAST OF
ELGIN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4668 10178 4681 10129 4654 10130 4654 10175
TIME...MOT...LOC 0647Z 266DEG 20KT 4658 10167
HAIL...1.00IN
WIND...60MPH
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:22 PM MDT, 39 minutes earlier.
Area forecast discussion, Jun 16, 11:22 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 1222 AM CDT FRI JUN 17 2016 .UPDATE... Issued at 1222 AM CDT Fri Jun 17 2016 We have overhauled the overnight forecast to 1) generally decrease the chance of thunderstorms in the James River valley until late tonight, and 2) focus the chance of thunderstorms from southwest into central ND from 06 to 11 UTC. Capping held on for most of the length of the surface wind shift over central ND this evening, and the earlier slow-moving supercell in southeast Morton County has diminished. A few cells continue west/southwest of Bismarck and around Rolla as of 0515 UTC, but radar trends suggest most of them are not particularly robust. Meanwhile, convection in southeastern MT appears associated with a more well-defined shortwave trough and its related ascent. That convection may intensify quickly once it enters southwest and central ND the next few hours, where there is an axis of MUCAPE exceeding 2000 J/kg along and east of a line from Dickinson to Hettinger. Guidance also calls for effective bulk wind shear to steadily increase from west to east the next few hours. The result is that the storms coming out of MT may become severe in southwest ND and maintain their intensity as they propagate into central ND late tonight. Recent HRRR and ESRL-HRRR runs support this idea, especially with their updraft helicity fields, which exceed 50 m2/s2 with their simulated storms moving from Slope and Adams Counties northeast toward Bismarck by 10 UTC. UPDATE Issued at 1004 PM CDT Thu Jun 16 2016 Strong thunderstorms continue south central. Heavy rain possible. UPDATE Issued at 644 PM CDT Thu Jun 16 2016 Latest satellite images show cu field beginning to erode the cap. Expect thunderstorm development shortly across south central North Dakota. && .SHORT TERM...(This evening through Friday) Issued at 330 PM CDT Thu Jun 16 2016 At the surface, an upper level low is located over northern Alberta, ejecting a shortwave north into Saskatchewan and Manitoba. This wave was responsible for the scattered showers and thunderstorms near the Canadian border earlier this morning that have since moved north out of the state. Over on the west coast of the CONUS, a deepening trough will be the focus of this afternoon's showers and thunderstorms over parts of western and central North Dakota. A visible short wave on water vapor located over the southern Black Hills of South Dakota will begin to nudge into southwestern North Dakota, where a surface low and a plethora of boundaries are present. While most models show ample bulk and low level shear coupled with plenty of CAPE over the forecast area, an elevated mixed layer is currently providing high temperatures in the H8 and H7 levels, keeping a stout cap in place. This cap should remain strong through the afternoon until a cold front approaches with a push of mid level western air that will aid in cooling the mid-level temperatures slightly. The global models and the NAM hold off widespread convection until well after 00-03z but the latest iterations of the HRRR and other CAMs have been a bit more aggressive, initiating isolated supercells just west of the Missouri river by the 23-01z time frame. So, at this point we are in a holding pattern and enjoying the waiting game. If storms can realize the impressive environment without suffering from the cap suppression, storms will have the potential to produce some large hail, damaging wind gusts, and even a condition threat of a brief tornado given some elevated low level shear eventually as the low level jet kicks in around sunset. This is a very conditional forecast with quite a bit on uncertainty, and one we will have to keep monitoring through the night. .LONG TERM...(Friday night through Thursday) Issued at 330 PM CDT Thu Jun 16 2016 As the pattern keeps the region in a southwest flow regime, nearly daily chances of thunderstorms will be possible throughout the weekend, starting with a potential MCS overnight Friday into Saturday morning. Saturday is looking potentially like the most interesting severe setup of the period thus far, with some of the most impressive parameter space we've seen forecast this season by all the major models. Still lots off questions with strong capping, timing, and small scale details. However, we will have to closely monitor this one as if models remain constant, all severe weather hazards could be possible during the late afternoon and evening/overnight hours. More details should be nailed down in the coming days. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1222 AM CDT Fri Jun 17 2016 A complex of showers and thunderstorms may move across southwest and central ND overnight with local IFR/MVFR conditions, heavy rainfall, and possibly large hail and damaging winds. KDIK could be impacted between 07 and 09 UTC, KBIS between 09 and 11 UTC, and KJMS between 11 and 13 UTC. In addition, MVFR ceilings in stratus will likely impact KJMS late tonight and early Friday. Otherwise, VFR conditions will generally prevail during the day Friday with a much lower thunderstorm risk. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...ZH LONG TERM...ZH AVIATION...CJS
Hazardous weather outlook, Jun 16, 11:25 PM MDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1225 AM CDT FRI JUN 17 2016 NDZ003>005-010>013-017>023-025-031>037-040>048-050-051-180530- RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1225 AM CDT FRI JUN 17 2016 /1125 PM MDT THU JUN 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL ARE POSSIBLE TONIGHT ACROSS SOUTHWEST AND CENTRAL NORTH DAKOTA. A COMPLEX OF STORMS MAY DEVELOP IN SOUTHWEST NORTH DAKOTA AND MOVE NORTHEAST...CROSSING THE CENTRAL PART OF THE STATE AFTER 3 AM CDT. OTHER ISOLATED STORMS WILL ALSO OCCUR AHEAD OF THAT MAIN STORM COMPLEX. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. NDZ001-002-009-180530- DIVIDE-BURKE-WILLIAMS- 1225 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN NORTHWEST NORTH DAKOTA TONIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CJS
In the hours before
Special weather statement, Jun 16, 6:45 PM MDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 745 PM CDT THU JUN 16 2016 NDZ020-021-034-035-170130- OLIVER ND-MORTON ND-BURLEIGH ND-MCLEAN ND- 745 PM CDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCLEAN... SOUTHEASTERN OLIVER...NORTHWESTERN BURLEIGH AND NORTH CENTRAL MORTON COUNTIES UNTIL 830 PM CDT... AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE HARMON...OR 12 MILES NORTH OF MANDAN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILTON...REGAN...CROSS RANCH STATE PARK...LAKE HARMON...BALDWIN... DOUBLE DITCH INDIAN VILLAGE...PRICE AND SANGER. LAT...LON 4688 10091 4697 10114 4737 10091 4721 10047 TIME...MOT...LOC 0044Z 212DEG 32KT 4700 10096 ABELING
Special weather statement, Jun 16, 7:13 PM MDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT THU JUN 16 2016
NDZ034-170145-
MORTON ND-
813 PM CDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORTON COUNTY UNTIL 845
PM CDT...
AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF FLASHER...OR 23 MILES SOUTHWEST OF MANDAN...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FISH CREEK DAM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4651 10130 4663 10130 4663 10132 4678 10123
4664 10090 4645 10114
TIME...MOT...LOC 0112Z 208DEG 11KT 4657 10120
ABELINGSpecial weather statement, Jun 16, 9:02 PM MDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT THU JUN 16 2016
NDZ034-035-170330-
MORTON ND-BURLEIGH ND-
1002 PM CDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES UNTIL 1030 PM CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MANDAN...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...
MCDOWELL DAM RECREATION AREA...LAKE HARMON...
DOUBLE DITCH INDIAN VILLAGE...
FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF MARY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4677 10110 4699 10094 4701 10088 4706 10088
4681 10044 4667 10091
TIME...MOT...LOC 0302Z 229DEG 19KT 4678 10090
HARGROVESpecial weather statement, Jun 16, 10:29 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1129 PM CDT THU JUN 16 2016 NDZ034-042-045-170500- MORTON-SIOUX-GRANT- 1129 PM CDT THU JUN 16 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GRANT...NORTH CENTRAL SIOUX AND SOUTHEASTERN MORTON COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/... AT 1128 PM CDT/1028 PM MDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF SHIELDS TO NEAR SOLEN. THE STORMS ARE NEARLY STATIONARY. WINDS GUSTS TO 40 MPH...PENNY SIZE HAIL AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOLEN AND BREIEN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4656 10101 4645 10069 4624 10102 4629 10123 TIME...MOT...LOC 0428Z 282DEG 2KT 4631 10115 4642 10087 AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:45 PM MDT | Special Weather Statement | BIS | Burleigh | 45 min |
| Jun 16, 7:13 PM MDT | Special Weather Statement | BIS | Morton | 32 min |
| Jun 16, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 16, 8:08 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 52 min |
| Jun 16, 8:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| Jun 16, 9:02 PM MDT | Special Weather Statement | BIS | Burleigh | 28 min |
| Jun 16, 9:33 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 57 min |
| Jun 16, 9:37 PM MDT | Areal Flood Advisory | BIS | Grant, Morton | 5 hr |
| Jun 16, 10:29 PM MDT | Special Weather Statement | BIS | Sioux | 31 min |
| Jun 16, 11:55 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 65 min |
| Jun 17, 12:43 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Hettinger, Slope, Stark | 62 min |
| Jun 17, 12:58 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 49 min |
| Jun 17, 1:30 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 60 min |
| Jun 17, 1:57 AM MDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jun 17, 2:28 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 47 min |
| Jun 17, 2:58 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
| Jun 17, 3:47 AM MDT | Special Weather Statement | BIS | Wells | 28 min |
| Jun 17, 3:57 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 63 min |
| Jun 17, 5:01 AM MDT | Special Weather Statement | BIS | Foster, Stutsman, Wells | 59 min |
| Jun 17, 5:19 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.